# SDR SIMA20130725003

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 25,932 hours, 18,605 cycles
- System (JASC): 3242 · Brake
- Part: Packing
- Part number: NAS16126A
- Condition: Smoke
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RT INBD BRAKE, SMOKING ALL OTHERS GREEN,  COMPLETED AE BRAKE ASSY WORK CARD 32-007.  BLEED COMPLETED, NO LEAKS, FOUND NR 3 BRAKE UPPER PISTON TO BE STICKING.  REPLACED NR 3 BRAKE ASSY IAW WC 32-007 UP TO AND INCLUDING STEP 9.  OPS CHECKED GOOD.
